USMLE Forums banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,528 Posts
Discussion Starter · #1 ·
A 54 year-old man with a history of chronic obstructive pulmonary disease (COPD) presents by his son to the emergency room semi-unconscious with shortness of breath. He has nausea, diarrhea and restlessness for the last four hours. His arterial oxygen saturation is 88% with room air. His ECG shows normal sinus rhythm with non-specific changes in lateral leads. The patient uses albuterol inhalation, ipratropium bromide, theophylline and Lisinopril. Three days ago, he had an exacerbation of his COPD and was prescribed ciprofloxacin and supplemental oxygen at night and during ambulation.
What is the most likely cause of this patient presentation to the ER?
A- Interaction of ciprofloxacin to albuterol
B- Interaction of ciprofloxacin to ipratropium bromide
C- Interaction of ciprofloxacin to theophylline
D- Interaction of ciprofloxacin to Lisinopril
E- Interaction of ciprofloxacin to oxygen
Answer
 
1 - 1 of 1 Posts
Top